Zum Inhalt springen
Genexa Kids Allergy Medicine | Clean Allergy Relief for Children | Diphenhydramine 4 fl oz | Treats Runny Nose, Sneezing & Itching | Vegan & Non-GMO | Organic Agave Syrup Flavor | Ages 6+

Price:

13,13 €


Genexa Kids Allergy Medicine | Clean Allergy Relief for Children | Diphenhydramine 4 fl oz | Treats Runny Nose, Sneezing & Itching | Vegan & Non-GMO | Organic Agave Syrup Flavor | Ages 6+

https://nutricity.lu/shop/brswyhd4bmdwc33x-genexa-kids-allergy-medicine-clean-allergy-relief-for-children-diphenhydramine-4-fl-oz-treats-runny-nose-sneezing-itching-vegan-non-gmo-organic-agave-syrup-flavor-ages-6-148352 https://nutricity.lu/web/image/product.template/148352/image_1920?unique=3d8d80e

Stock Expiry Date*: 02-12-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • [Multi-Symptom Relief for Kids' Allergy]: Genexa children's allergy medicine provides effective relief of common allergy symptoms including runny nose, sneezing, itching of the nose, itching of the throat, and itchy, watery eyes.
  • [Easy to Take Liquid Allergy Medicine]: This kid-friendly, easy-to-administer multi-symptom allergy medicine makes giving your child the recommended dosage hassle-free and convenient.
  • [Delicious Agave Taste]: Genexa liquid allergy relief for kids 6 years or older, features a delicious organic agave flavor that kids will enjoy.
  • [Ingredients Kids Want]: Our agave flavored kids liquid, multi-symptom kids allergy relief has no artificial sweeteners, artificial preservatives, dyes, parabens, or common allergens. It is certified vegan, gluten-free, and non-GMO.
  • [Clean Medicine]: Genexa Kids' Liquid Allergy Medicine is made with the same active ingredient, Diphenhydramine HCI, as other kid's allergy medicine, but is free from artificial preservatives, artificial dyes, and common allergens. This ensures effective relief with clean inactive ingredients for your child's allergy symptoms.

13,13 € 13.13 EUR 13,13 € Inklusive Steuern

Not Available For Sale

(3,28 € / fl oz)

Displayed price includes all duties & taxes.

  • Marke
  • Geschmack
  • Stückzahl
  • Formblatt
  • Positionsgewicht
  • Produktvorteile
  • Anzahl der Positionen
  • Dosierungsform
  • Diät-Typ
  • Hersteller
  • Zutaten
  • Produkttyp
  • Spezifische Verwendungen für Produkte
  • Materialtyp frei
  • Aktive Zutaten
  • UPC
  • Name des Pakets
  • Zielgruppe
  • Markenname
  • Beschreibung des Altersbereichs
  • Containertyp
  • Nummer des Herstellers
  • Modellnummer
  • Zusätzliche Merkmale
  • Bestimmungskörperteil

Diese Kombination existiert nicht.

Kontaktieren Sie uns
Allergikermedizin
Diät-Typ Glutenfrei, Vegan
Zutaten Gereinigtes Wasser., Natural Citrus Extract, In Each 5 Ml: Active Ingredients: Diphenhydramine Hci (12.5 Mg), Anthistamine. Inactive Ingredients: Organic Agave Syrup
Marke Genexa
Geschmack Agave
Stückzahl 4.0 Flüssigkeitsunzen
Formblatt Sirup
Positionsgewicht 0,25 Pfund
Produktvorteile Allergikerkontrolle
Anzahl der Positionen 1
Dosierungsform Flüssig
Hersteller Genexa
Produkttyp Allergikermedizin
Spezifische Verwendungen für Produkte Allergie
Materialtyp frei Sterben frei
Aktive Zutaten Diphenhydramin
UPC 850015736001
Name des Pakets Beutel
Zielgruppe Unisexkinder
Markenname Genexa
Beschreibung des Altersbereichs Kid
Containertyp box box
Nummer des Herstellers 0850015736001
Modellnummer 0850015736001
Zusätzliche Merkmale Schnell handelnd
Bestimmungskörperteil Augen
  • Buy Four or More Offer

    5 % Rabatt beim Kauf von 4 oder mehr Artikeln

  • Next Purchase Offer
    Erhalten Sie 5% Rabatt auf Ihren nächsten Einkauf.
  • Ships From(Luxembourg)
    Bestellungen werden aus Brooklyn, USA, bearbeitet und versendet.

  • Delivery Offer(Luxembourg)
    Kostenloser Versand bei qualifizierten Bestellungen.
Delivery Detail
Voraussichtliche Lieferzeiten: 12–26 Tage (International). 3–6 Tage (Inland).
Safe Checkout
Garantierter sicherer Checkout
Return Policy

30-Tage Rückgabegarantie
Vertrauensbasierte Käufe mit 30-tägiger Rückgabebetreuung.

Free Return Pickup
Kostenlose Rückholabholung verfügbar
Wir kümmern uns um Rücksendungen von Ihrer Haustür aus, ohne zusätzliche Kosten.


Important information

Ingredients

In Each 5 Ml: Active Ingredients: Diphenhydramine Hci (12.5 Mg), Anthistamine. Inactive Ingredients: Organic Agave Syrup, Natural Citrus Extract, Purified Water.

Directions

Take every 4 to 6 hours, or as directed by a doctor; do not take more than 6 doses in 24 hours; use only with enclosed dose cup. Do not use with any other dosing device. Adults and children 12 years of age and over: 10-20 mL. Children 6 to under 12 years: 5-10 mL. Children 2 to under 6 years: do not use unless directed by a doctor. Children under 2 years: do not use

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Package Dimensions

5 x 2.09 x 1.93 inches; 4 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

7 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC26617 Gls Group 984230859067 2026-09-25 Track
NC26416 Aramex 34914422896 2026-09-28 Track
NC25537 Aramex 34914321061 2026-09-21 Track
NC22089 Aramex 34913834292 2026-09-29 Track
NC19442 My 05167987838781 2026-09-03 Track
NC18452 Aramex 34914455590 2026-09-23 Track
NC16590 Dpd 05167987781109 2026-07-21 Track

Warnung
Nahrungsergänzungsmittel sind keine Medikamente. Die auf dieser Website verkauften Produkte sind nicht dazu bestimmt, eine Krankheit zu diagnostizieren, zu behandeln, zu heilen oder zu verhindern. Wenn Sie gesundheitliche Probleme haben, konsultieren Sie immer einen qualifizierten Gesundheitsfachmann vor der Anwendung. Die individuellen Ergebnisse können variieren. Mit der Aufgabe einer Bestellung stimmen Sie zu, die Einfuhrbestimmungen Ihres Landes einzuhalten. Wir übernehmen die anwendbaren Gebühren und Steuern, wo dies angegeben ist.

*Informationen zum Ablaufdatum :
Bitte beachten Sie, dass das Ablaufdatum von Charge zu Charge variieren kann. Wir garantieren jedoch, dass alle an unsere Kunden versandten Produkte eine gültige Haltbarkeit haben und zum Zeitpunkt der Lieferung nicht abgelaufen sind.